Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spottyback7

29 Days On Doxy (3Month Dose) Breakout!

Recommended Posts

Hey folks,

I get bacne.. i'm on doxy and have been for 3-4 weeks (100mg tablet a day)

My skin began to clear..did have any new spots for 2 weeks after being on the medication but the last few days i've broken out again..

Is this normal? Or has the bacteria gained resistance?

Someone please tell me, going insane. It's a tad depressing sad.png

Edited by spottyback7

Share this post


Link to post
Share on other sites

Based on the antibiotics I've taken in the past, it did clear up at the start and then breakout around the end of the first month.

I wouldn't worry about that too much, perhaps give it a couple of weeks and see if it calms down. It can take maybe a couple of months before the medications gets control of things and you start to see true results anyway, so see if you can hold out a while.

Coincidentally, I started 100mg Doxy today, hoping it works well for me!

smile.png

Edited by PaulH85

Share this post


Link to post
Share on other sites

Hope so, i've made an appointment with my doctor in 2 weeks so i'm hoping it improves by then.

So frustrating. I was looking good, back was clearing redness decreasing and now booom! new spots everywhere. Argh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×